Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 87, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 9, 2008, 2:43 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 2:43 AM CDT (07:43 UTC)
- Expired
- Jun 9, 2008, 2:45 PM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 117 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:00 AM CDT | FLASH FLOOD | 5 E Hominy, OK | MANY SECONDARY RURAL ROADS IN WESTERN OSAGE COUNTY WITH WATER OVER THEM OR CLOSED. WATER ROAD REPORTED OVER HIGHWAY 20 ABOUT 5 MILES EAST OF HOMINY. 4 OR MORE INCHES OF RAIN REPORTED OVER A LARGE AREA OF THE COUNTY OVERNIGHT. |
| Jun 9, 4:00 AM CDT | FLASH FLOOD | W Westport, OK | HIGHWAY 412 AT OLD KEYSTONE ROAD INTERSECTION WAS DAMAGED BY FLASH FLOODING CAUSING EMERGENCY REPAIRS. MANY SECONDARY ROADS WERE COVERED WITH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 7.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2488 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 090745
FFWTSA
OKC113-117-091345-
/O.NEW.KTSA.FF.W.0087.080609T0743Z-080609T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 845 AM CDT
* AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF BIGHEART TO 21 MILES NORTHWEST OF PAWNEE...MOVING
NORTHEAST AT 30 MPH. A SECOND LINE OF THUNDERSTORMS WAS MOVING
THROUGH GARFIELD COUNTY...AND WILL MOVING INTO OSAGE AND PAWNEE
COUNTIES WITHIN THE NEXT HOUR. RADAR INDICATES THAT 3 TO 5 INCHES
OF RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF THESE COUNTIES.
ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 845 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...OKESA...BURBANK...PEARSONIA...HULAH...SHIDLER...FORAKER
AND GRAINOLA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3671 9706 3670 9694 3676 9689 3679 9676
3699 9675 3698 9600 3619 9601 3617 9614
3616 9681 3625 9683 3625 9691 3633 9692
3635 9703 3651 9704 3656 9690 3659 9690
3659 9704 3666 9708
TIME...MOT...LOC 0743Z 225DEG 17KT 3678 9627 3649 9713
$$2 follow-up statements
000
WGUS74 KTSA 091100
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
559 AM CDT MON JUN 9 2008
OKC113-117-091345-
/O.CON.KTSA.FF.W.0087.000000T0000Z-080609T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE OK-PAWNEE OK-
559 AM CDT MON JUN 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
PAWNEE AND OSAGE COUNTIES...
AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREAS OF HEAVY RAIN CONTINUING ACROSS MUCH OF OSAGE AND PAWNEE
COUNTIES. RAIN INTENSITY AND COVERAGE IS EXPECTED TO DIMINISH BY 9
AM. RADAR INDICATES THAT 5 TO 7 INCHES OF RAIN HAS ALREADY FALLEN
ACROSS PORTIONS OF BOTH OSAGE AND PAWNEE COUNTIES. ANOTHER ONE INCH
WILL BE POSSIBLE THROUGH 845 AM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3671 9706 3670 9694 3676 9689 3679 9676
3699 9675 3698 9600 3619 9601 3617 9614
3616 9681 3625 9683 3625 9691 3633 9692
3635 9703 3651 9704 3656 9690 3659 9690
3659 9704 3666 9708
TIME...MOT...LOC 1059Z 225DEG 17KT 3743 9544 3714 9631
$$000
WGUS54 KTSA 091339
FFWTSA
OKC113-117-091945-
/O.EXT.KTSA.FF.W.0087.000000T0000Z-080609T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
838 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 245 PM CDT MONDAY
* AT 828 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT TO MODERATE RAIN WITH A FEW EMBEDDED THUNDERSTORMS
MOVING NORTHEAST AT 20 MPH OVER OSAGE AND PAWNEE COUNTIES. 3 TO 5
INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA OVERNIGHT.
ANOTHER INCH WILL BE POSSIBLE THROUGH 245 PM CDT MONDAY. NUMEROUS
ROADS REMAIN FLOODED DUE TO THE EXCESSIVE RAINFALL.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY FLOODING
INCLUDE...RALSTON...PAWHUSKA...FAIRFAX...BURBANK...SHIDLER...
GRAINOLA...FORAKER...PEARSONIA...BIGHEART AND HULAH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3671 9706 3670 9694 3676 9689 3679 9676
3699 9675 3698 9600 3619 9601 3617 9614
3616 9681 3625 9683 3625 9691 3633 9692
3635 9703 3651 9704 3656 9690 3659 9690
3659 9704 3666 9708
TIME...MOT...LOC 1330Z 225DEG 17KT 3672 9599 3643 9685
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 8:21 PM CDT, 6 hours 22 minutes earlier.
Area forecast discussion, Jun 8, 8:21 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT SUN JUN 8 2008
.DISCUSSION...
THUNDERSTORM ARE APPROACHING AREA A LITTLE FASTER THAN EXPECTED.
UPDATED TO REFLECT THIS AND TO ADD AREAL COVERAGE WORDING SO
THOSE COUNTIES IN THE SEVERE THUNDERSTORM WATCH WOULD HAVE POPS
AND WEATHER REFLECTIVE OF THE RISK. EXPECT THE EVENT TO SHIFT
FROM A SEVERE THREAT TO A FLASH FLOOD RISK OVERNIGH. WILL LEAVE
THE FLASH FLOOD WATCH AS IS FOR THE TIME BEING.
&&
.PREV DISCUSSION... /ISSUED 336 PM CDT SUN JUN 8 2008/
DISCUSSION...
THUNDERSTORMS STARTING TO DEVELOP ALONG COLD FRONT ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON. SURFACE WIND GUSTS HAVE REMAINED BELOW 40
MPH AND THEREFORE HAVE CANCELED THE WIND ADVISORY FOR THE
REMAINDER OF THIS AFTERNOON.
MAIN CONCERN REMAINS FLASH FLOODING POTENTIAL FOR LATE TONIGHT
INTO MONDAY. COLD FRONT WILL CONTINUE TO PUSH SLOWLY SOUTHEAST
OVERNIGHT...MOVING INTO PORTIONS OF NORTHEAST OKLAHOMA AND SHOULD
BE NEAR TULSA BY 12Z. ATMOSPHERE WILL REMAIN MODERATELY UNSTABLE
OVERNIGHT ALONG AND SOUTH OF BOUNDARY AND WITH INCREASING DEEP
LAYER SHEAR COULD HAVE A FEW SEVERE STORMS AFTER MIDNIGHT.
THUNDERSTORM COMPLEX WILL CONTINUE TO SLOWLY SHIFT SOUTH AND EAST
DURING THE DAY MONDAY...HOWEVER COULD SEE THUNDERSTORMS CONTINUE
TO TRAIN OVER THE SAME AREAS ACROSS PORTIONS OF NORTHEAST OKLAHOMA
WITH A SIGNIFICANT FLOODING THREAT. WIDESPREAD 2 TO 3 INCHES IS
EXPECTED WITH LOCALLY 5 INCHES POSSIBLE IN AREAS. LOOKING AT THE
LATEST 18Z NAM...THESE TOTALS MAY NEED TO BE INCREASED WHEN
PRECIPITATION FORECAST BECOMES MORE CERTAIN. PRECIPITATION
EXPECTED TO FINALLY SHIFT EAST OF THE AREA MONDAY EVENING WITH A
DRY FORECAST THROUGH MUCH OF THE WORK WEEK. AGAIN STAYED FAIRLY
CLOSE TO THE 12Z ECMWF DURING THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 73 60 86 / 70 90 20 10
FSM 74 82 63 86 / 10 90 60 10
MLC 74 78 63 86 / 20 90 50 10
BVO 65 75 55 85 / 90 90 20 10
FYV 71 76 57 82 / 20 90 60 10
BYV 71 76 57 82 / 20 90 60 10
MKO 73 74 60 85 / 30 90 40 10
MIO 67 74 56 84 / 70 90 30 10
F10 72 72 60 85 / 30 90 40 10
HHW 75 84 66 87 / 10 70 60 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 AM MONDAY TO 7 PM MONDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ067.
AR...NONE.
&&
SHORT TERM...17Hazardous weather outlook, Jun 9, 1:56 AM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 156 AM CDT MON JUN 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 156 AM CDT MON JUN 9 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY EAST CENTRAL OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTH OF AN OKMULGEE TO JAY LINE. ONSET...ONGOING. AREA AT GREATEST RISK...TULSA...OSAGE...AND PAWNEE COUNTIES. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD HEAVY RAINS CONTINUE ACROSS NORTHEAST OKLAHOMA AND PORTIONS OF FAR NORTHWEST ARKANSAS. THE OVERALL SEVERE WEATHER POTENTIAL HAS DECREASED...HOWEVER THE RISK FOR FLASH FLOODING WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WE CONTINUE TO MONITOR ADDITIONAL THUNDERSTORMS OVER WESTERN OKLAHOMA...AND SHOULD THESE STORMS CONTINUE TO STRENGTHEN AS THEY TRACK EASTWARD...THEN THE SEVERE WEATHER POTENTIAL MAY AGAIN INCREASE AFTER 5 AM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...PRIMARILY OVER EAST CENTRAL OKLAHOMA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MONDAY AFTER SUNRISE...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...DENSE FOG POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS WILL BE ONGOING MONDAY MORNING WITH HEAVY RAIN BEING THE MAIN RISK. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS AREAS SOUTHEAST OF INTERSTATE 44 DURING THE DAY MONDAY. HEAVY RAIN AGAIN WILL BE A CONCERN...WITH RAINFALL TOTALS FROM TONIGHT INTO MONDAY LIKELY 3 TO 5 INCHES ACROSS NORTHEAST OKLAHOMA. THE THUNDERSTORMS WILL LIKELY SHIFT TO THE SOUTH AND EAST OF OUR AREA MONDAY EVENING. THUNDERSTORM CHANCES RETURN AGAIN BY LATE WEEK AHEAD OF THE NEXT UPPER STORM SYSTEM. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 8, 9:34 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT SUN JUN 8 2008
OKZ055>058-090330-
CRAIG OK-NOWATA OK-OTTAWA OK-WASHINGTON OK-
934 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...WESTERN OTTAWA...NOWATA AND WASHINGTON
AT 934 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES EAST OF WANN TO 5 MILES SOUTH OF WANN TO
2 MILES SOUTHWEST OF BARTLESVILLE...MOVING EAST AT 38 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...NOWATA...
DELAWARE...LENAPAH...WANN...BARTLESVILLE...DEWEY...COPAN...
NARCISSA...CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...
CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3699 9488 3671 9490 3666 9522 3665 9601
3670 9601 3697 9592
TIME...MOT...LOC 0234Z 270DEG 33KT 3695 9567 3685 9576
3672 9598Special weather statement, Jun 8, 10:28 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT SUN JUN 8 2008
OKZ056>058-061>063-090430-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
1028 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
ROGERS...WESTERN DELAWARE...CRAIG...OTTAWA...SOUTHEASTERN NOWATA
AND MAYES
AT 1028 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF WELCH TO 6 MILES SOUTHWEST OF
OOLOGAH...MOVING EAST AT 41 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...LEACH...CHLOETA...ZENA...CLEORA...GROVE...
BERNICE...WATOVA...NEW ALLUWE...CLAREMORE...CATOOSA...VERDIGRIS...
TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...CHELSEA...MIAMI...
COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...CARDIN...PICHER...VINITA...KETCHUM...BIG CABIN...
WHITE OAK...CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...
CENTRAILIA...WELCH...PRYOR...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3698 9463 3619 9489 3618 9580 3658 9580
3700 9510
TIME...MOT...LOC 0328Z 270DEG 36KT 3697 9503 3641 9576Special weather statement, Jun 8, 10:56 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT SUN JUN 8 2008
ARZ001-OKZ057-058-060>064-066>070-090500-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES
OK-MUSKOGEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER OK-
1056 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...
SOUTHEASTERN CRAIG...OTTAWA...NORTHERN ADAIR...CREEK...TULSA AND
MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND NORTHERN CHEROKEE
AT 1056 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF QUAPAW TO 6 MILES EAST OF
CATOOSA TO 10 MILES WEST OF KELLYVILLE...MOVING EAST AT 47 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHERN OKMULGEE...NORTHWESTERN
MUSKOGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...SOUTHEASTERN
CRAIG...OTTAWA...NORTHERN ADAIR...CREEK...NORTHERN CHEROKEE...TULSA
AND MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH MIDNIGHT
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9463 3649 9462 3649 9430 3611 9449
3611 9455 3603 9453 3598 9456 3574 9549
3564 9601 3595 9658 3620 9573 3700 9482
TIME...MOT...LOC 0356Z 283DEG 41KT 3692 9476 3618 9560
3596 9636Special weather statement, Jun 8, 11:53 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT SUN JUN 8 2008
ARZ001-010-OKZ060-063-066>070-090600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-OKMULGEE
OK-TULSA OK-WAGONER OK-WASHINGTON AR-
1153 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHERN WAGONER...SOUTHERN DELAWARE...
ADAIR AND SOUTHERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND CHEROKEE
AT 1153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF SULPHUR SPRINGS TO PEGGS TO
3 MILES NORTHEAST OF LEONARD...MOVING EAST AT 41 MPH.
A LARGE PORTION OF NORTHWESTERN WASHINGTON...BENTON...NORTHEASTERN
OKMULGEE...NORTHERN MUSKOGEE...SOUTHERN WAGONER...SOUTHERN
DELAWARE...ADAIR...CHEROKEE AND SOUTHERN TULSA COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3600 9426 3568 9482 3567 9576 3591 9593
3608 9512 3612 9511 3650 9462 3648 9386
3643 9386
TIME...MOT...LOC 0453Z 272DEG 36KT 3661 9456 3609 9502
3594 9569Special weather statement, Jun 9, 12:01 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT MON JUN 9 2008
OKZ054-059-064-090600-
CREEK OK-OSAGE OK-PAWNEE OK-
1201 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE...NORTHWESTERN CREEK AND PAWNEE
AT 1201 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES WEST OF RALSTON TO 39 MILES SOUTHWEST OF
PAWNEE...MOVING EAST AT 53 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...OSAGE...HOMINY...
WYNONA...FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
BURBANK...OKESA...APPERSON...PEARSONIA...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON...WESTPORT...DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD.
A LARGE PORTION OF OSAGE...NORTHWESTERN CREEK AND PAWNEE COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3683 9652 3683 9601 3598 9636 3594 9660
3617 9663 3617 9677 3621 9683 3625 9683
3627 9693 3654 9699 3656 9690 3659 9690
3660 9693 3658 9700 3668 9702
TIME...MOT...LOC 0501Z 253DEG 46KT 3654 9703 3599 9728Special weather statement, Jun 9, 12:51 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT MON JUN 9 2008
ARZ001-002-010-011-019-020-OKZ068>072-074-090645-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-FRANKLIN
AR-HASKELL OK-MADISON AR-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
1251 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...CRAWFORD...SOUTHEASTERN BENTON AND
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...SOUTHERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH AND NORTHERN HASKELL
AT 1251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BUSCH TO 3 MILES NORTHWEST
OF MARIETTA TO 3 MILES SOUTH OF TAFT...MOVING SOUTHEAST AT 29 MPH.
A LARGE PORTION OF WASHINGTON...CARROLL...CRAWFORD...NORTHERN
FRANKLIN...SOUTHEASTERN BENTON...MADISON...MUSKOGEE...ADAIR...
SOUTHERN CHEROKEE...SEQUOYAH...NORTHEASTERN MCINTOSH AND NORTHERN
HASKELL COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 145 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.
LAT...LON 3612 9342 3612 9346 3608 9343 3582 9354
3551 9416 3530 9526 3575 9571 3592 9476
3648 9384 3643 9329
TIME...MOT...LOC 0551Z 310DEG 25KT 3643 9386 3586 9467
3571 9552The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 73 min |
| Jun 8, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 27 min |
| Jun 8, 8:52 PM CDT | Special Weather Statement | TSA | Nowata | 53 min |
| Jun 8, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Jun 8, 9:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Jun 8, 9:34 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 56 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 64 min |
| Jun 8, 10:28 PM CDT | Special Weather Statement | TSA | Craig, Mayes, Ottawa, Rogers | 62 min |
| Jun 8, 10:56 PM CDT | Special Weather Statement | TSA | Cherokee, Creek, Delaware, Mayes, Ottawa, Tulsa and 1 more | 64 min |
| Jun 8, 11:53 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Wagoner | 67 min |
| Jun 9, 12:01 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 59 min |
| Jun 9, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Jun 9, 12:51 AM CDT | Special Weather Statement | TSA | Adair, Muskogee, Sequoyah | 54 min |
| Jun 9, 1:41 AM CDT | River Flood Warning | TSA | Ottawa | 8 days |
| Jun 9, 2:48 AM CDT | River Flood Warning | TSA | Osage | 30 hr |
| Jun 9, 2:58 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 32 min |
| Jun 9, 3:30 AM CDT | Flash Flood Warning | TSA | Washington | 12 hr |
| Jun 9, 3:36 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 39 min |
| Jun 9, 4:10 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Jun 9, 4:18 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 12 hr |
| Jun 9, 4:25 AM CDT | Flash Flood Warning | TSA | Nowata | 12 hr |
| Jun 9, 4:35 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Jun 9, 4:59 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 46 min |
| Jun 9, 5:08 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| Jun 9, 5:18 AM CDT | Flash Flood Warning | TSA | Craig, Mayes | 12 hr |
| Jun 9, 5:38 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 52 min |
| Jun 9, 6:26 AM CDT | Special Weather Statement | TSA | Adair, Haskell, Sequoyah | 49 min |
| Jun 9, 7:27 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pittsburg | 48 min |
| Jun 9, 8:15 AM CDT | River Flood Warning | TSA | Pawnee | 12 hr |
| Jun 9, 8:32 AM CDT | River Flood Warning | TSA | Creek | 21 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Washington | 24 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 5 days |
| Jun 9, 8:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 53 hr |
| Jun 9, 8:45 AM CDT | River Flood Warning | TSA | Tulsa | 65 hr |
| Jun 9, 8:49 AM CDT | River Flood Warning | TSA | Nowata | 47 hr |
| Jun 9, 9:24 AM CDT | River Flood Warning | TSA | Ottawa | 17 hr |
| Jun 9, 9:27 AM CDT | River Flood Warning | TSA | Adair | 11 hr |
| Jun 9, 9:27 AM CDT | River Flood Warning | TSA | Cherokee | 11 hr |
| Jun 9, 2:22 PM CDT | Areal Flood Warning | TSA | Craig, Mayes, Nowata, Osage, Pawnee, Rogers and 3 more | 12 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.